# SDR 29GA2015052900001

- Difficulty date: May 27, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N361AG
- Make and model: Saab 340B
- Aircraft serial: 340B451
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A EMERGENCY LIGHTS BUTTON DID NOT ILLUMINATE WITH BOTH ENGINES RUNNING.  REPLACED THE BULB, OPS CHECKED GOOD.
